# SDR QXEA2020071600208

- Difficulty date: July 12, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 20,600 hours, 22,174 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cover
- Part number: 471815
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AT 5500 FEET THE NOSE STEERING CAUTION LIGHT ILLUMINATED.  AFTER DOING THE CHECKLIST THE LIGHT REMAINED ON.  UPON LANDING AT DESTINATION AIRPORT AIRCRAFT WAS SHUTDOWN NORMALLY ON THE TAXIWAY AND WAS TOWED TO THE GATE.  REMOVED FROM SERVICE.  FOUND FAULT SCU AND RVTX.  REPLACED THE STEERING CONTROL UNIT.  REPLACED THE NOSE STEERING HARNESS.  STEERING FAILS OPERATIONAL CHECK WITH TILLER AND RUDDER INPUT, NO GEAR MOVEMENTS.  FOUND FAULT CODES EHVS AND SCU FAULT HISTORY.  REPLACED NOSE WHEEL STEERING ECU IAW AMM 32-51-01-000/400-801.  OPERATIONAL CHECK FAILED.  REPLACED MANIFOLD.  OPERATIONAL CHECK FAILS.  REPLACED STEERING FEEDBACK COVER ASSEMBLY.  OPERATIONAL CHECKS GOOD.  RETURNED TO SERVICE.
